Open Access

Global behavior of integral transforms

Journal of Inequalities and Applications20062006:61980

DOI: 10.1155/JIA/2006/61980

Received: 23 August 2005

Accepted: 29 December 2005

Published: 26 June 2006

Abstract

We obtain global estimates for various integral transforms of positive differentiable functions that satisfy inequalities of the type https://static-content.springer.com/image/art%3A10.1155%2FJIA%2F2006%2F61980/MediaObjects/13660_2005_Article_1621_IEq1_HTML.gif , for https://static-content.springer.com/image/art%3A10.1155%2FJIA%2F2006%2F61980/MediaObjects/13660_2005_Article_1621_IEq2_HTML.gif .

[1234567891011]

Authors’ Affiliations

(1)
Mathematics Department, Louisiana State University

References

  1. Berndt R: A formula for the Fourier transform of certain odd differentiable functions. Journal of Mathematical Analysis and Applications 2003,285(2):349–355. 10.1016/S0022-247X(03)00243-9MATHMathSciNetView ArticleGoogle Scholar
  2. Berndt R: Singular integrals with new singularities, Dissertation. University of Minnesota, Minnesota; 2003.Google Scholar
  3. Estrada R: Regularization of distributions. International Journal of Mathematics and Mathematical Sciences 1998,21(4):625–636. 10.1155/S016117129800088XMATHMathSciNetView ArticleGoogle Scholar
  4. Estrada R, Kanwal RP: A Distributional Approach to Asymptotics. Theory and Applications, Birkhäuser Advanced Texts: Basel Textbooks. 2nd edition. Birkhäuser Boston, Massachusetts; 2002:xvi+451.View ArticleGoogle Scholar
  5. Kanwal RP: Generalized Functions. Theory and Technique. 2nd edition. Birkhäuser Boston, Massachusetts; 1998:xii+462.MATHGoogle Scholar
  6. Seneta E: Regularly Varying Functions, Lecture Notes in Mathematics. Volume 508. Springer, Berlin; 1976:v+112.View ArticleGoogle Scholar
  7. Soni K, Soni RP: Slowly varying functions and asymptotic behavior of a class of integral transforms. I. Journal of Mathematical Analysis and Applications 1975,49(1):166–179. 10.1016/0022-247X(75)90168-7MATHMathSciNetView ArticleGoogle Scholar
  8. Soni K, Soni RP: Slowly varying functions and asymptotic behavior of a class of integral transforms. II. Journal of Mathematical Analysis and Applications 1975,49(1):477–495.MATHMathSciNetView ArticleGoogle Scholar
  9. Soni K, Soni RP: Slowly varying functions and asymptotic behavior of a class of integral transforms. III. Journal of Mathematical Analysis and Applications 1975,49(3):612–628. 10.1016/0022-247X(75)90201-2MATHMathSciNetView ArticleGoogle Scholar
  10. Trèves F: Topological Vector Spaces, Distributions and Kernels. Academic Press, New York; 1967:xvi+624.MATHGoogle Scholar
  11. Zemanian AH: Distribution Theory and Transform Analysis. An Introduction to Generalized Functions, with Applications. 2nd edition. Dover, New York; 1987:xii+371.MATHGoogle Scholar

Copyright

© J. Vindas and R. Estrada 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.